Alert archive / New Mexico / Red Flag Warnings in 2015
Red Flag Warning 2, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 5, 2015, 2:22 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 6, 2015, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2015, 2:22 PM MDT (20:22 UTC)
- In effect from
- Apr 6, 2015, 1:00 PM MDT
- Expired
- Apr 6, 2015, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2151 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
128 WWUS84 KEPZ 052022 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 222 PM MDT SUN APR 5 2015 ...DRY AND WINDY CONDITIONS EXPECTED ON MONDAY. ..AN UPPER LEVEL TROUGH WILL BE MOVING INTO THE WESTERN STATES LATER MONDAY. ITS APPROACH WILL GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION. SUSTAINED SPEEDS OF 20 TO 30 MPH ARE LIKELY WITH HIGHER GUSTS. AFTERNOON RELATIVE HUMIDITIES WILL BE FALLING INTO THE SINGLE DIGITS FOR MOST LOCATIONS...LEADING TO AN INCREASED FIRE THREAT MONDAY. THIS THREAT WILL CARRY OVER INTO TUESDAY AND WEDNESDAY AFTERNOONS. NMZ110>113-TXZ055-056-060200- /O.UPG.KEPZ.FW.A.0002.150406T1900Z-150407T0200Z/ /O.NEW.KEPZ.FW.W.0002.150406T1900Z-150407T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 222 PM MDT SUN APR 5 2015 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056... 110...111...112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY. * TIMING: 1 PM MONDAY AFTERNOON THROUGH THROUGH 8 PM MONDAY EVENING. * WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH. * HUMIDITY: 5 TO 11 PERCENT. * FIRE DANGER WILL REMAIN IN THE HIGH TO VERY HIGH CATEGORY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
962 WWUS84 KEPZ 060229 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 829 PM MDT SUN APR 5 2015 ...DRY AND WINDY CONDITIONS EXPECTED MONDAY AND TUESDAY... ..AN UPPER LEVEL TROUGH WILL BE MOVING INTO THE WESTERN STATES LATER MONDAY. ITS APPROACH WILL GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION. SUSTAINED SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH HIGHER GUSTS MONDAY AFTERNOON...AND A LITTLE HIGHER TUESDAY. WITH VERY HIGH TO EXTREME FIRE DANGERS...RELATIVE HUMIDITIES INTO THE SINGLE DIGITS...AND VERY LOW FUEL MOISTURES FOR MOST LOCATIONS...CRITICAL FIRE CONDITIONS WILL DEVELOP MONDAY AFTERNOON. THIS THREAT WILL CARRY OVER INTO TUESDAY AND WEDNESDAY AFTERNOONS. NMZ110>113-TXZ055-056-061500- /O.NEW.KEPZ.FW.A.0003.150407T1800Z-150408T0300Z/ /O.CON.KEPZ.FW.W.0002.150406T1900Z-150407T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 829 PM MDT SUN APR 5 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH EARLY TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * MONDAY TIMING: 1 PM MONDAY AFTERNOON THROUGH 8 PM MONDAY EVENING. * TUESDAY TIMING: 12 PM TUESDAY THROUGH 9 PM TUESDAY EVENING. * MONDAY WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH. * TUESDAY WIND: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH. * MONDAY MINIMUM HUMIDITY: 5 TO 11 PERCENT. * TUESDAY MINIMUM HUMIDITY: 6 TO 12 PERCENT. * VERY HIGH TO EXTREME FIRE DANGERS ARE EXPECTED BOTH DAYS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TRIPOLI
887 WWUS84 KEPZ 061303 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 703 AM MDT MON APR 6 2015 ...DRY AND WINDY CONDITIONS EXPECTED MONDAY AND TUESDAY... ..AN UPPER LEVEL TROUGH WILL BE MOVING INTO THE WESTERN STATES LATER MONDAY. ITS APPROACH WILL GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION. SUSTAINED SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH HIGHER GUSTS MONDAY AFTERNOON...AND A LITTLE HIGHER TUESDAY. WITH VERY HIGH TO EXTREME FIRE DANGERS... RELATIVE HUMIDITIES INTO THE SINGLE DIGITS...AND VERY LOW FUEL MOISTURE FOR MOST LOCATIONS...CRITICAL FIRE CONDITIONS WILL DEVELOP MONDAY AFTERNOON. THIS THREAT WILL CARRY OVER INTO TUESDAY AND WEDNESDAY AFTERNOONS. NMZ110>113-TXZ055-056-070200- /O.CON.KEPZ.FW.W.0002.150406T1900Z-150407T0200Z/ /O.CON.KEPZ.FW.A.0003.150407T1800Z-150408T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 703 AM MDT MON APR 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * MONDAY TIMING: 1 PM MONDAY AFTERNOON THROUGH 8 PM MONDAY EVENING. TUESDAY TIMING: 12 PM TUESDAY THROUGH 9 PM TUESDAY EVENING. * MONDAY WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH. TUESDAY WIND: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH. * MONDAY MINIMUM HUMIDITY: 5 TO 11 PERCENT. TUESDAY MINIMUM HUMIDITY: 6 TO 12 PERCENT. * VERY HIGH TO EXTREME FIRE DANGERS ARE EXPECTED BOTH DAYS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 20
112 WWUS84 KEPZ 070225 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 825 PM MDT MON APR 6 2015 ...DRY AND WINDY CONDITIONS TO CONTINUE TUESDAY AND WEDNESDAY... ..AN UPPER LEVEL TROUGH NOW MOVING INTO THE WESTERN STATES...WILL GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION. SUSTAINED SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH HIGHER GUSTS TUESDAY AFTERNOON...WITH SIMILAR SPEEDS WEDNESDAY. GIVEN VERY HIGH TO EXTREME FIRE DANGERS... RELATIVE HUMIDITIES INTO THE SINGLE DIGITS...AND VERY LOW FUEL MOISTURE FOR MOST LOCATIONS...CRITICAL FIRE CONDITIONS WILL DEVELOP AGAIN TUESDAY AFTERNOON. THIS THREAT WILL CARRY OVER INTO WEDNESDAY. NMZ111>113-TXZ055-071500- /O.EXP.KEPZ.FW.W.0002.000000T0000Z-150407T0200Z/ /O.UPG.KEPZ.FW.A.0003.150407T1800Z-150408T0300Z/ /O.NEW.KEPZ.FW.W.0003.150407T1800Z-150408T0300Z/ /O.NEW.KEPZ.FW.A.0004.150408T1800Z-150409T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO- 825 PM MDT MON APR 6 2015 ...RED FLAG WARNING IN NOW EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...111... 112 AND 113... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...111...112 AND 113... ...RED FLAG WARNING FOR MONDAY HAS EXPIRED FOR FIRE WEATHER ZONES 055...111...112 AND 113... * TIMING TUESDAY AND WEDNESDAY: 12 PM THROUGH 9 PM BOTH DAYS * TUESDAY WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH. * WEDNESDAY WINDS: WEST-SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH. * TUESDAY MINIMUM HUMIDITY: 6 TO 12 PERCENT. * MONDAY MINIMUM HUMIDITY: 5 TO 11 PERCENT. * VERY HIGH TO EXTREME FIRE DANGERS ARE EXPECTED BOTH DAYS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. $$ NMZ110-TXZ056-071500- /O.EXP.KEPZ.FW.W.0002.000000T0000Z-150407T0200Z/ /O.UPG.KEPZ.FW.A.0003.150407T1800Z-150408T0300Z/ /O.NEW.KEPZ.FW.W.0003.150407T1800Z-150408T0300Z/ SOUTHWEST MOUNTAINS-HUDSPETH- 825 PM MDT MON APR 6 2015 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 056 AND 110... ...RED FLAG WARNING FOR MONDAY HAS EXPIRED FOR FIRE WEATHER ZONES 056 AND 110... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TUESDAY TIMING: 12 PM THROUGH 9 PM. * TUESDAY WIND: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH. * TUESDAY MINIMUM HUMIDITY: 7 TO 12 PERCENT. * VERY HIGH TO EXTREME FIRE DANGERS ARE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TRIPOLI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 5, 3:03 AM MDT, 11 hours 19 minutes earlier.
Area forecast discussion, Apr 5, 3:03 AM MDT, 11 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
303 AM MDT SUN APR 5 2015
.SYNOPSIS...
WARM AND WINDY IS THE WORD FOR MUCH OF THIS WEEK AS STRONG SOUTHWEST
FLOW ALOFT WILL DOMINATE THE WEATHER PATTERN. WINDS WILL BECOME
BREEZY THIS AFTERNOON AND THEN INCREASE TO WINDY EACH DAY MONDAY
THROUGH WEDNESDAY. HIGH TEMPERATURES WILL RUN ABOUT 5 TO 8 DEGREES
ABOVE NORMAL. PACIFIC FRONT SWINGS THROUGH WEDNESDAY NIGHT TO COOL
THURSDAY BACK TO NEAR NORMAL AND ALLOW WINDS TO SUBSIDE.
&&
.DISCUSSION...
TYPICAL SPRING PATTERN...PRETTY MUCH ABSENT UP TO NOW...IS NOW
SHAPING UP FOR MUCH OF THE NEW WEEK. RESIDUAL LOW LEVEL MOISTURE
HANGS AROUND THIS MORNING...WITH DEWPOINTS IN THE 30S TO 40. BUT WV
IMAGERY SHOWS UPPER TROUGH RAPIDLY MOVING EAST WITH STRONG DRYING
ALOFT. TROUGH NOW NEAR TUCSON AND SHOULD BE EAST OF THE CWA BY EARLY
THIS AFTERNOON. CORRESPONDING DRYING OUT AT THE SURFACE WILL ALSO
TAKE PLACE TODAY AS DEWPOINTS FALL MOSTLY TO 15-25 DEG BY THIS
AFTERNOON. HIGH RES MODELS SHOWING HIGHER DEWPOINTS HANGING ON IN
HUDSPETH INTO THE EARLY EVENING. THIS WILL STILL ALLOW DECENT
INSTABILITY IN THIS AREA WITH LI'S OF -2 AND SLIGHT CAPES OF 200-500
J/KG. LOOK ALOFT ALSO SHOWS A JETLET WITH THE RRQ OVER THIS AREA FOR
ADDITIONAL SYNOPTIC LIFT. LEFT SLGT CHC TSTMS IN SE HUDSPETH LATE
THIS AFTERNOON/EARLY EVENING.
OTHERWISE NO PRECIP EXPECTED REST OF FORECAST PERIOD. STRONG
SOUTHWEST FLOW ALOFT WILL PERSIST MUCH OF THE WEEK AS PACIFIC TROUGH
LINGERS ALONG THE WEST COAST. THIS MEANS VERY CLOUDS...WARM
TEMPERATURES ABOUT 5-8 DEGREES ABOVE NORMAL...AND WINDY AFTERNOONS
AND EVENINGS. MONDAY THROUGH WEDNESDAY LOOK TO BE THE WINDIEST DAYS
BUT LIKELY REMAINING JUST BELOW ADVISORY CRITERIA.
PACIFIC TROUGH FINALLY MOVES INLAND ON WEDNESDAY AND WILL BRING A
WEAKENED COOL FRONT THROUGH EARLY WEDNESDAY NIGHT. THIS WILL COOL
TEMPERATURES BACK TO NORMAL THURSDAY AND ALLOW WINDS TO SUBSIDE.
GFS/ECMWF IN DECENT AGREEMENT LONGER RANGE...BRINGING SMALL UPPER
TROUGH EAST ACROSS NEW MEXICO. SOME TIMING DIFFERENCES AS GFS BRINGS
TROUGH AND PCPN TO AREA SATURDAY NIGHT AND SUNDAY...WHILE ECMWF
ABOUT 6-12 HOURS FASTER. SYSTEM STILL JUST OUT OF FORECAST PERIOD SO
DID NOT PUT MUCH DETAIL INTO THE FEATURE.
&&
.AVIATION...VALID 05/12Z-06/12Z...
GENLY VFR THRU PERIOD. EL PASO-RUIDOSO EAST...SCT/BKN180 BKN/OVC250
LAYERS 350. CLOUDS SLOWLY DMSHG FROM WEST. AFT 21Z SE SIERRA
BLANCA...BKN120CB DVLPG WITH SLGT CHC -TSRA. WIND GUSTS OF 35-45 KTS
PSBL IF STORMS DO DEVELOP. WEST OF EL PASO-RUIDOSO...SCT/BKN180 FEW
LAYERS TO 250.
&&
.FIRE WEATHER...
DRY...WARM AND WINDY WEATHER FOR MUCH OF THE FORECAST PERIOD...WITH
INCREASING FIRE DANGER THROUGH THE WEEK. MODERATE TO STRONG
SOUTHWEST FLOW ALOFT THROUGH THURSDAY MEANS DRY WEATHER AND WINDY
AFTERNOONS AND EVENINGS. WINDS LOOK TO BE STRONGEST MONDAY THROUGH
WEDNESDAY WITH RED FLAG CONDITIONS LIKELY. TEMPERATURES WILL RUN
ABOUT 5-8 DEGREES ABOVE NORMAL THROUGH WEDNESDAY. WARMTH AND WINDS
BACK OFF A BIT ON THURSDAY AS PACIFIC FRONT PUSHES THROUGH WEDNESDAY
NIGHT. WINDS WILL DIMINISH THURSDAY AND RH'S RECOVER SOME.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 83 58 84 60 85 / 0 0 0 0 0
SIERRA BLANCA 82 54 84 57 86 / 10 10 0 0 0
LAS CRUCES 82 53 83 51 85 / 0 0 0 0 0
ALAMOGORDO 80 51 83 52 84 / 0 0 0 0 0
CLOUDCROFT 63 39 64 41 64 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 80 48 80 48 82 / 0 0 0 0 0
SILVER CITY 74 46 76 48 77 / 0 0 0 0 0
DEMING 81 48 83 47 84 / 0 0 0 0 0
LORDSBURG 82 46 81 45 83 / 0 0 0 0 0
WEST EL PASO METRO 83 58 84 59 86 / 0 0 0 0 0
DELL CITY 83 52 86 54 87 / 0 0 0 0 0
FORT HANCOCK 85 53 88 56 88 / 0 0 0 0 0
LOMA LINDA 80 54 81 58 83 / 0 0 0 0 0
FABENS 84 53 86 56 86 / 0 0 0 0 0
SANTA TERESA 83 54 84 55 86 / 0 0 0 0 0
WHITE SANDS HQ 82 54 83 57 84 / 0 0 0 0 0
JORNADA RANGE 81 45 82 47 84 / 0 0 0 0 0
HATCH 82 47 83 48 85 / 0 0 0 0 0
COLUMBUS 80 51 82 52 85 / 0 0 0 0 0
OROGRANDE 80 54 83 56 84 / 0 0 0 0 0
MAYHILL 70 44 71 44 71 / 0 0 0 0 0
MESCALERO 70 41 70 43 70 / 0 0 0 0 0
TIMBERON 70 43 70 46 71 / 0 0 0 0 0
WINSTON 74 37 72 37 72 / 0 0 0 0 0
HILLSBORO 78 45 80 48 81 / 0 0 0 0 0
SPACEPORT 81 45 82 46 83 / 0 0 0 0 0
LAKE ROBERTS 72 40 73 41 73 / 0 0 0 0 0
HURLEY 75 44 78 46 79 / 0 0 0 0 0
CLIFF 78 35 79 40 81 / 0 0 0 0 0
MULE CREEK 76 34 79 38 79 / 0 0 0 0 0
FAYWOOD 76 45 78 47 79 / 0 0 0 0 0
ANIMAS 82 47 82 48 83 / 0 0 0 0 0
HACHITA 80 46 82 48 83 / 0 0 0 0 0
ANTELOPE WELLS 80 46 81 48 83 / 0 0 0 0 0
CLOVERDALE 79 46 80 48 81 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR NMZ110>113.
TX...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR TXZ055-056.
&&
17 HEFNERHazardous weather outlook, Apr 5, 4:02 AM MDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 402 AM MDT SUN APR 5 2015 NMZ401>417-TXZ418>424-061015- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 402 AM MDT SUN APR 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. BREEZY THIS AFTERNOON AND EVENING...WITH A FEW AREAS OF BLOWING DUST POSSIBLE. A THUNDERSTORM OR TWO IS POSSIBLE THIS AFTERNOON IN HUDSPETH COUNTY SOUTHEAST OF SIERRA BLANCA. WIND GUSTS OF 40-50 MPH ALONG WITH SMALL HAIL POSSIBLE IF THESE STORMS DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WINDY AFTERNOON AND EVENINGS MONDAY THROUGH WEDNESDAY. AREAS OF BLOWING DUST LIKELY WITH THE WINDS...WITH LOCAL VISIBILITIES TO ONE MILE OR BELOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HEFNER
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 11:04 PM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 15 hr |
Nearby
Red Flag Warnings in New Mexico, 2015Red Flag Warnings in Texas, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.